International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 2, Pages 325-338
On separation of lattices
Department of Mathematics, College of Staten Island, The City University of New York, 130 Stuyvesant Place, Staten Island, 10301, New York, USA
Received 6 June 1990; Revised 4 October 1990
Copyright © 1991 Mabel Szeto. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Separation properties of a lattice of subsets of an arbitrary set or separation
properties between a pair of such lattices have strong implications on the associated lattice regular
measures and conversely. A number of such relationships are investigated and applications given to
topological lattices in a topological space.